Q. There is loss of appetite after having vomitings and loose motions. Is it normal?

Answered by
Dr. Noushif M
and medically reviewed by iCliniq medical review team.
Published on Jun 14, 2018

Hello doctor,

My 13 year old daughter has been suffering from vomitings and loose motions since two days. She had a fever of about 101.3 the day before yesterday. Our doctor advised her to take Oflox OZ and Sporolac DS. She has had five doses of Oflox OZ till now.

The fever has gone and the number of motions has also reduced, though still watery but she is not eating anything. Her appetite is lost and even if she eats a little she complains of nausea though she is not throwing up. I am giving her Emeset for nausea. Is this a normal stomach infection?

Dr. Noushif M

General Surgery Medical Gastroenterology Surgical Gastroenterology
#

Hello,

Welcome to icliniq.com.

It looks like she had a bad gastroenteritis. She is recovering.

Continue both these medicines for at least five days. Can add tablet Pantocid 40 mg (Pantoprazole) daily once for five days. Emeset (Ondansetron) can be taken as needed for nausea. Consult her specialist doctor, discuss with him or her and start taking the medicines with their consent.

Her appetite will slowly improve over few days.

Hydrate her well with water in various forms or lemon juice, etc.

For more information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist

Thank you doctor,

Will do that, but I see that she gets this stomach problem every two months. Is there a medicine to improve her immunity to gastro problems?

Dr. Noushif M

General Surgery Medical Gastroenterology Surgical Gastroenterology
#

Hello,

Welcome back to icliniq.com.

There is nothing specific like that.

She can have Darolac (Lactobacillus) sachet when she is symptomatic.

For more information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Can excess gas cause floating stools?

Query: Hi doctor, I am a 47 year old male. I have noticed floating stools for about two months. This may have been going on longer, but I just noticed two months ago and historically, this is not normal for me. Consistency is solid with somewhat limited quantity and more like you would expect with constipa...  Read Full >>


Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Your symptoms are consistent with malabsorption of fat and lactose intolerance. There are various causes of malabsorption and indeed lactose intolerance, pancreatic insufficiency and gallbladder dysfunction are some of the well known causes. Bloating and soft...  Read Full

Is it normal to have bruising and redness of eyelids after vomiting?

Query: Hello doctor, My friend started vomiting last night and I noticed that his eyelids were red and bruised. Is there something else besides the vomiting that could have caused the bruised eyelids?  Read Full >>


Dr. Dada Peer K
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. From the history provided, it seems that your friend is having red and bruised eyes following vomiting. This is probably because of rupture of very small blood vessels in the eyelids during vomiting. This will not require any treatment and it will subside in one o...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.